# SDR HEEA955331

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 5233600
- Condition: Defective
- Location: Engine
- Part time: 4,990 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HARD TO START.  REQUIRED BATTERY CART ON 2 OR 3 STARTS. REPLACED WITH SERVICEABLE FUEL NOZZLE.
